# SDR FDEA201408212274

- Difficulty date: August 21, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51192
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 680 - 700 RBL 24.75 SEAT TRACK INNER FLANGE FOUND CORROSION.  EVALUATED & FOUND MORE THAN 50% MATERIAL LOST.  R & R BY NEW FABRICATED SEAT TRACK SUPPORT IAW DWG 143N5080 SHEET 24 REV C.  REPAIR CLASSIFIED AS MAJOR.
